# SDR GTIA2019092534645

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 21,728 hours, 9,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Damaged
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE SCREW DAMAGED AFT. R&R MEGAPHONE IAW EMERG DRAWING.
